MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 11/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a perforation and tilt occurred.On (b)(6) 2003, the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2018, a computed tomography (ct) scan revealed the filter is tilted posteriorly with the tip abutting the posterior wall of the ivc.Also, four of the six struts perforate the ivc wall.
 
Event or Problem Description
It was reported a perforation and tilt occurred.On (b)(6) 2003, the patient underwent placement of a greenfield vena cava filter.On (b)(6)2018, a computed tomography (ct) scan revealed the filter is tilted posteriorly with the tip abutting the posterior wall of the ivc.Also, four of the six struts perforate the ivc wall.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9944333
Report Number2134265-2020-04852
Device Sequence Number574240
Product Code DTK
UDI-Device Identifier08714729124993
UDI-Public08714729124993
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K955396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2006
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0005707666
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/09/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date07/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR